MathSciNet Relay Station
MathSciNet bibliographic data
MR2113930 37D40 (53D25)
Fanaï, Hamid-Reza Une remarque sur la symétrie asymptotique de la fonction de Green. (French) [Remark concerning the asymptotic symmetry of the Green function] Proc. Amer. Math. Soc. 133 (2005), no. 3, 805–807.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement